# SDR ASAA2023100245429

- Difficulty date: October 2, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 56,808 hours, 16,990 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 5188881
- Condition: Malfunctioned
- Location: #1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LEFT ENGINE) ON START UP IN RIGHT IGNITION EGT DID NOT LIGHT OFF SWITCHED IGNITION TO BOTH AFTER RUNNING QRC/QRH AND ENGINESTARTED NORMALLY. GROUNDED - YES. PERFORMED FIM 74-21 TASK 807 NO FAULTS FOUND. PERFORMED #1 ENG RH IGN SYS AUDIBLE TEST REF AMM 74-00-00 TEST FAILED. REMOVED AND REPLACED #1 ENG RH IGNITER REF AMM 74-21-02 TEST GOOD. STARTED ENG ON RH IGN REF AMM 71-00-00. OPS GOOD.
